# SDR DALA2022041802647

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 2L DOOR. (IN REF AMDS). CORRECTIVE ACTION:SUMMARY OF NRC:00483 ROTARY SNUBBER AT 2L DOOR WAS REMOVED AND SERVICEABLE ROTARY SNUBBER AT 2L DOOR WAS INSTALLED PER B757-200 AMM 52-11-10. (2194887)
